MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. STEALTHSTATION¿ S8 SYSTEM; NEUROLOGICAL STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC. STEALTHSTATION¿ S8 SYSTEM; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Model Number 9735669
Medical Device Problem Codes Mechanical Problem (1384); Application Program Problem (2880)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: 9733752, serial/lot #: (b)(6), udi#: (b)(4).H3, h6: a manufacturer representative went to the site to test the equipment.In summary, there was the localizer faulted message during case set up and failure in coils 3,4,5,10.The emitter was replaced.Codes fdm b01, fdr c0201, fdc d02 are applicable to this analysis.D9, h2, h3, h6: the hardware was returned and analysis was performed.The reported complaint ¿system was intermittently displaying a localizer fault¿ was able to be confirmed.The station did fault.The emitter was then tested on the electromagnetic (em) test and it was found to have a tca rom fault.Codes fdm b01, fdr c0201, and fdc d02 are applicable to this analysis.Multiple fdd/annex a codes were reported.A05 was coded for the system intermittently displaying a localizer fault.A1102 was coded for the error message localizer faulted.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information regarding a navigation system being used prior to a functional endoscopic sinus surgery (fess).It was reported that the system was intermittently displaying a localizer fault.This first occurred on (b)(6) 2026 when a patient was not present.The message resolved itself soon after displaying.This occurred with the site's only flat emitter.Troubleshooting was performed.The medtronic representative (rep) ran printcamera diagnostics-, there was no fault the 1st time, results when the localizer fault message appeared: status: faulted amplifiers enabled: true controller: faulted tca: faulted system faults: transmit coil 3, 4, 5, 10.(same as previous case, controller replaced, no controller faults found in analysis).There was no surgical delay.There was no impact on patient outcome.Additional information was received.It was reported that the intermittent localizer fault messages were appearing when moving the f lat emitter from the bin to the table.The message cleared when the rep put it on the table.Technical services (ts) told rep that the behavior was in line with another case.As issue does not occur while on the table, ts informed rep to complete system checkout.

Brand Name
STEALTHSTATION¿ S8 SYSTEM
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC.
200 medtronic drive
lafayette CO 80027
Manufacturer (Section G)
MEDTRONIC NAVIGATION, INC.
200 medtronic drive
lafayette CO 80027
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key25622481
Report Number1723170-2026-00925
Device Sequence Number9093843
Product Code HAW
UDI-Device Identifier00763000360498
UDI-Public(01)00763000360498(11)250501(20)01
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K162309
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9735669
Device Catalogue Number9735669
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/23/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2026
Initial Report FDA Received Date06/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."
Patient Age76 YR
Patient SexMale
Patient Weight91 KG